# SDR AUS20010668

- Difficulty date: June 28, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211524D419
- Condition: Vibrates
- Location: Nr 2
- Part time: 48,491 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

(AUS) NR 2 ENGINE EXCESSIVE VIBRATION. ENGINE INSPECTED IAW MAINTENANCEMANUALS WITH NO FAULTS FOUND. HPC STAGES 5/6 BOROSCOPED AND FOUND OK. AIRCRAFT RETURNED TO SERVICE.
